# SDR M3XA20240629008

- Difficulty date: June 29, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N516MT
- Make and model: Bell 407
- Aircraft serial: 53762
- Aircraft time: 7,287 hours, 24,483 cycles
- System (JASC): 6300 · Main Rotor Drive System
- Part: Transmission
- Part number: 407040006115FM
- Part serial: A553
- Condition: Making Metal
- Location: Zone 200
- Part time: 11,065 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED A MAIN XMSN CHIP LIGHT IN FLIGHT AND PERFORMED A PRECAUTIONARY LANDING  WITHOUT INCIDENT.  MECHANIC  INSPECTED ALL 3 CHIP DETECTORS AND FOUND ONLY SOME FUZZ ON THE LOWER SUMP CHIP DETECTOR.  PERFORMED A SERVICEABILITY CHECK AND MOC WITH NO FURTHER DEFECTS NOTED.
